MathSciNet Relay Station
MathSciNet bibliographic data
MR479361 (80b:46081) 46L60 (81E05)
Baker, B. M. Free states of the gauge invariant canonical anticommutation relations. Trans. Amer. Math. Soc. 237 (1978), 35–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement